MAUDE Adverse Event Report: ACCLARENT, INC. AERA; ACCLARENT AERA Eustachian Tube Balloon Dilation System

ACCLARENT, INC. AERA; ACCLARENT AERA Eustachian Tube Balloon Dilation System
Catalog Number EU061655
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury

Brand Name
AERA
Common Device Name
ACCLARENT AERA Eustachian Tube Balloon Dilation System
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
31 technology drive
CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine
CA 92618
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50833711
Report Number3003418325-2026-00040
Device Sequence Number13323979
Product Code PNZ
UDI-Device Identifier10705031230880
UDI-Public10705031230880
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEU061655
Device Lot NumberUnknown
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown